Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Is the corticosteroid content of Betnovate GM harmful?

Hello , I have been told by one of my colleague that Betnovate GM can be used for skin fairness.So from the past one month I have been using it on my face and it has shown very good results with a very good glow on my face.I do not have any side effects as of now .Skin is very clear,no pimples , no unwanted hair growth,no dryness or dulness.However I have read few posts where it has been clearly mentioned that it cannot be used on face as it contains Corticosteroid .Kindly advice if I need to stop using it and also please advice steps to maintain the complexion I have at the moment. Thanks
Asked On : Fri, 13 Apr 2012
Answers:  3 Views:  2912
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi anand,
i want to add something,
since u r using steroid cream since 1 month. suddden stoping of this cream will definatly invite new pimples on ur face. so once consult to a dermatologist and take an appropriate treatmet to prevent pimples
Answered: Sat, 5 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Arika Bansal's  Response
Hello sir. No corticosteroid cream should be applied on face. It's continuous use can make your skin thinned out, reddish, can precipitate pimples. The most difficult part (seen in patients applying this cream for long durations) can the itching and allergy that the people get is after stopping it's use. So, I advise you to stop it as soon as possible.

For maintaining complexion I advise you to do a good sun-protection with umbrella, hat and regular application of sunscreen.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear Anad..,
Thanks for choosing HCM..,
Betnovate GM contains steroid Beamethasone..,
while using it...intially gives good result....after.,
long duration ., it will give worst result (comedogenic,and Rubifacient..).,
and should not stop suddenly..,
1) morning times use SUNSCREEN LOTION..,
2) Night times tappering the Betnavate by day..,
and slowly stop and replaced by Moisturizing cream like..,
ELOVERA...Gracewell company..,
3) During this treatment use antihistamine..Levocetrizine daily night times..,
Answered: Sat, 5 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor